×

zbMATH — the first resource for mathematics

Sur les anneaux euclidiens. (French) Zbl 0339.13016
MSC:
13F05 Dedekind, Prüfer, Krull and Mori rings and their generalizations
13F15 Commutative rings defined by factorization properties (e.g., atomic, factorial, half-factorial)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] KAPLANSKY (I.) . - Commutative rings . - Boston, Allyn-Bacon, 1970 . MR 40 #7234 | Zbl 0203.34601 · Zbl 0203.34601
[2] MATSUMURA (H) . - Commutative algebra . - New York, Benjamin, 1970 . MR 42 #1813 | Zbl 0211.06501 · Zbl 0211.06501
[3] NAGATA (M.) . - Local rings . - New York, J. Wiley, 1962 (Interscience Tracts in pure and applied Mathematics, 13). MR 27 #5790 | Zbl 0123.03402 · Zbl 0123.03402
[4] SAMUEL (P.) . - About euclidean rings , J. of Algebra, t. 19, 1971 , p. 282-301. MR 43 #6190 | Zbl 0223.13019 · Zbl 0223.13019 · doi:10.1016/0021-8693(71)90110-4
[5] WEINBERGER (P.) . - On euclidean rings of albebraic integers , “Analytic number theory”, p. 321-332. - Providence, American mathematical Society, 1973 (Proceedings of Symposia in pure Mathematics, 24). MR 49 #2671 | Zbl 0287.12012 · Zbl 0287.12012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.